# Why everytime I use TUTH, I always get headache?

**URL:** <https://pheromonetalk.com/t/why-everytime-i-use-tuth-i-always-get-headache/21904>\
**Category:** Pheromone Theory & Molecules\
**Created:** [October 24, 2008, 4:07am UTC](https://pheromonetalk.com/t/why-everytime-i-use-tuth-i-always-get-headache/21904 "2008-10-24T04:07:27Z")\
**Posts on this page:** 2\
**Page:** 1

<div class="post-metadata">

**Author:** ![bonvoyage](https://avatars.discourse-cdn.com/v4/letter/b/a9adbd/32.png) [@bonvoyage](https://pheromonetalk.com/u/bonvoyage)\
**Post date:** [October 24, 2008, 4:07am UTC](https://pheromonetalk.com/t/why-everytime-i-use-tuth-i-always-get-headache/21904/1 "2008-10-24T04:07:27Z")

</div>

And stuffy nose…  
really…

And everytime I wear more than two sprays… my brain became dull…  
I turn like a caveman…

Any explanation???😕

---

<div class="post-metadata">

**Author:** ![tisha23](https://avatars.discourse-cdn.com/v4/letter/t/53a042/32.png) [@tisha23](https://pheromonetalk.com/u/tisha23)\
**Post date:** [October 24, 2008, 5:29pm UTC](https://pheromonetalk.com/t/why-everytime-i-use-tuth-i-always-get-headache/21904/2 "2008-10-24T17:29:47Z")

</div>

Well lets see…

The stuffy nose can be caused by the carrier. Some scents can make people congested. If you dont get congested around sweaty men its safe to say its not the mones.

The headache… again some scents can cause a headache but it could be the rapid fire of the neurotransmitters in your brain caused by the mone. Sort of like coming down off a caffeine high. Caffeine causes rapid fire of certain neurotransmitters and it can cause a headache as well. Once your body adjusts to the caffeine the headaches tend to go stop.

Tisha
